# SDR CA991229020

- Difficulty date: December 14, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 11,191 hours
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6890917
- Condition: Contaminated
- Location: Fuel System
- Part time: 315 cycles
- Component: Fuel Distributio, Allsn
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) N2 BLEED OFF EXPERIENCED WHEN POWER REQUESTED. FUEL NOZZEL REMOVED AND FOUND TO HAVE CARBON BUILD-UP. NOZZEL SENT FOR O/H.
